Back ache

  • 7 replies
  • 20 subscribers
  • 962 views

Currently taking CAPE tablets and skin fine but find I ache all over, especially in my Back. I wouldn’t say it hurts just aches and I feel like I’m generally falling apart!! I’m only 43. Liver also up and down but was on Iv chemo.

Anyone share their experiences?

  • Hi Koala22

    Hope you have been sorted with the back pain.

    Best wishes

    Daisy53

    Community Champion Badge

  • Hi Daisy thank you for your message. Wouldn’t really call it pain just feel like I ache all over quite a lot of the time. I don’t have the sore hands or feet you often go with cape so thinking this is my side effect along with slightly raised liver levels.

    To be honest these days I can’t have any kind of symptom without worrying it’s something sinister!

  • Hi, I'm currently taking CAPE too. I seem to be suffering with my legs, my muscles seem to be stiff and tight and I'm suffering in my knees. I don't know if its from the effects of docetaxel that I finished in April or from these tablets but it's certainly affecting my day to day life. I seem to stiffen up really bad when I'm sat, feel like I'm in my 90s but I'm only 51. My neutrophils keep dipping and I feel really tired a lot. Hasn't really affected my skin but am using cetraben cream religiously. I'm 3 treatments in got 3 more to go. Hope things improve for you X

  • Hi Satire

    Thanks for your reply. I had good news today - my bloods are back in normal levels (liver enzymes raised). Feel relieved but they still want me to have a CT on abdomen. Thr thought of a scan just stresses me out.

    My only side effects are the aches and pains and exhaustion. Skin fine, no sickness. 
    start my 6th round tomorrow but want me to do 8.

    I guess we all just get different side effects! X

  • Oh that's good to hear your levels are up. To me I think it's the waiting for results after scans that's a pain. I just want to get back to some normality whatever that is but just got to keep battling through it as best I can. And yes everybody suffers different. X

  • I totally get what you mean re normality …. I am so bored of cancer … consumed my life since last August. 
    Rang me today to say doing CTs In mobile unit to try get through the backlog so going on Wednesday! Eek. Just want it over with x

  • I'm same just want it to be over. I had my bloods took again yesterday and my neutrophils are still low 3 weeks on so I haven't been able to start my 4th cycle of tablets, I'm contemplating whether to continue with them. My oncologist supposed to be either ringing me today or tomorrow so I'll have a chat with her about everything. Like you I just just want it to be over. Xx